Published in

Springer Verlag, Medical and Biological Engineering and Computing, 10(52), p. 841-849

DOI: 10.1007/s11517-014-1187-1

Links

Tools

Export citation

Search in Google Scholar

Backflow length predictions during flow-controlled infusions using a nonlinear biphasic finite element model

Journal article published in 2014 by Gustavo A. Orozco ORCID, Joshua H. Smith, José J. García
This paper was not found in any repository, but could be made available legally by the author.
This paper was not found in any repository, but could be made available legally by the author.

Full text: Unavailable

Green circle
Preprint: archiving allowed
Green circle
Postprint: archiving allowed
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO